Alexandru Aleman

Professor
More filtering options
  1. 2018
  2. Factorizations induced by complete Nevanlinna–Pick factors

    Alexandru Aleman, Hartz, M., McCarthy, J. E. & Richter, S., 2018 Sep 7, In : Advances in Mathematics. 335, p. 372-404 33 p.

    Research output: Contribution to journalArticle

  3. On weak and strong solution operators for evolution equations coming from quadratic operators

    Alexandru Aleman & Viola, J., 2018, In : Journal of Spectral Theory. 8, 1, p. 33-121 89 p.

    Research output: Contribution to journalArticle

  4. 2017
  5. Density of disk algebra functions in de Branges-Rovnyak spaces

    Alexandru Aleman & Bartosz Malman, 2017 Aug, In : Comptes Rendus Mathematique. 355, 8, p. 871-875

    Research output: Contribution to journalArticle

  6. The Smirnov class for spaces with the complete Pick property

    Alexandru Aleman, Hartz, M., McCarthy, J. E. & Richter, S., 2017 Aug, In : Journal of the London Mathematical Society. 96, 1, p. 228-242

    Research output: Contribution to journalArticle

  7. 2016
  8. On Ergodic Operator Means in Banach Spaces

    Alexandru Aleman & Suciu, L., 2016 Jun 1, In : Integral Equations and Operator Theory. 85, 2, p. 259-287 29 p.

    Research output: Contribution to journalArticle

  9. 2015
  10. Convex harmonic mappings are not necessarily in h(1/2)

    Alexandru Aleman & Martin, M. J., 2015, In : Proceedings of the American Mathematical Society. 143, 2, p. 755-763

    Research output: Contribution to journalArticle

  11. Linear graph transformations on spaces of analytic functions

    Alexandru Aleman, Perfekt, K-M., Richter, S. & Sundberg, C., 2015, In : Journal of Functional Analysis. 268, 9, p. 2707-2734

    Research output: Contribution to journalArticle

  12. Singular-Value Decomposition of Solution Operators to Model Evolution Equations

    Alexandru Aleman & Viola, J., 2015, In : International Mathematics Research Notices. 17, p. 8275-8288

    Research output: Contribution to journalArticle

  13. Subspaces of C-infinity invariant under the differentiation

    Alexandru Aleman, Baranov, A. & Belov, Y., 2015, In : Journal of Functional Analysis. 268, 8, p. 2421-2439

    Research output: Contribution to journalArticle

  14. 2014
  15. Fourier Multipliers for Hardy Spaces of Dirichlet Series

    Alexandru Aleman, Jan-Fredrik Olsen & Saksman, E., 2014, In : International Mathematics Research Notices. 16, p. 4368-4378

    Research output: Contribution to journalArticle

  16. 2013
  17. On a theorem of Livsic

    Alexandru Aleman, Martin, R. T. W. & Ross, W. T., 2013, In : Journal of Functional Analysis. 264, 4, p. 999-1048

    Research output: Contribution to journalArticle

  18. 2012
  19. Harmonic Maps and Ideal Fluid Flows

    Alexandru Aleman & Constantin, A., 2012, In : Archive for Rational Mechanics and Analysis. 204, 2, p. 479-513

    Research output: Contribution to journalArticle

  20. Spectra of Integration Operators and Weighted Square Functions

    Alexandru Aleman & Angel Pelaez, J., 2012, In : Indiana University Mathematics Journal. 61, 2, p. 775-793

    Research output: Contribution to journalArticle

  21. The Bergman projection on vector-valued L-2-spaces with operator-valued weights

    Alexandru Aleman & Constantin, O., 2012, In : Journal of Functional Analysis. 262, 5, p. 2359-2378

    Research output: Contribution to journalArticle

  22. The Eigenfunctions of the Hilbert Matrix

    Alexandru Aleman, Montes-Rodriguez, A. & Sarafoleanu, A., 2012, In : Constructive Approximation. 36, 3, p. 353-374

    Research output: Contribution to journalArticle

  23. 2011
  24. 2010
  25. A Quantitative Estimate for Bounded Point Evaluations in P-t(mu)-spaces

    Alexandru Aleman, Richter, S. & Sundberg, C., 2010, Topics In Operator Theory: Operators, Matrices And Analytic Functions, Vol 1. Birkhaüser, Vol. 202, p. 1-10

    Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

  26. Multiplicative Isometries and Isometric Zero-Divisors

    Alexandru Aleman, Duren, P., Martin, M. J. & Vukotic, D., 2010, In : Canadian Journal of Mathematics. 62, 5, p. 961-974

    Research output: Contribution to journalArticle

  27. On Blaschke products with derivatives in Bergman spaces with normal weights

    Alexandru Aleman & Vukotic, D., 2010, In : Journal of Mathematical Analysis and Applications. 361, 2, p. 492-505

    Research output: Contribution to journalArticle

  28. 2009
  29. Nontangential limits in P-t(mu)-spaces and the index of invariant subspaces

    Alexandru Aleman, Richter, S. & Sundberg, C., 2009, In : Annals of Mathematics. 169, 2, p. 449-490

    Research output: Contribution to journalArticle

  30. Nontangential limits in Pt(µ)-spaces and the index of invariant subgroups

    Alexandru Aleman, Richter, S. & Sundberg, C., 2009, In : Annals of Mathematics. 169, 2, p. 449-490

    Research output: Contribution to journalArticle

  31. Spectra of Integration Operators on Weighted Bergman Spaces

    Alexandru Aleman & Constantin, O., 2009, In : Journal d'Analyse Mathematique. 109, p. 199-231

    Research output: Contribution to journalArticle

  32. Zero products of Toeplitz operators

    Alexandru Aleman & Vukotic, D., 2009, In : Duke Mathematical Journal. 148, 3, p. 373-403

    Research output: Contribution to journalArticle

  33. 2008
  34. Derivation-Invariant Subspaces of C∞

    Alexandru Aleman & Korenblum, B., 2008, In : Computational Methods in Function Theory. 8, 1-2, p. 493-512

    Research output: Contribution to journalArticle

  35. Volterra invariant subspaces of H-p

    Alexandru Aleman & Korenblum, B., 2008, In : Bulletin des Sciences Mathématiques. 132, 6, p. 510-528

    Research output: Contribution to journalArticle

  36. 2007
  37. Analytic contractions, nontangential limits, and the index of invariant subspaces

    Alexandru Aleman, Richter, S. & Sundberg, C., 2007, In : Transactions of the American Mathematical Society. 359, 7, p. 3369-3407

    Research output: Contribution to journalArticle

  38. Preduals of $Q_p$-spaces.

    Alexandru Aleman, Marcus Carlsson & Anna-Maria Persson, 2007, In : Complex Variables and Elliptic Equations. 52, 7, p. 605-628

    Research output: Contribution to journalArticle

  39. 2006
  40. Analytic contractions and boundary behaviour -- an overview.

    Alexandru Aleman, Richter, S. & Sundberg, C., 2006, Proceedings of the first advanced course in operator theory and complex analysis, University of Sevilla, Sevilla, Spain, June 2004.. Montes-Rodriguez, A. (ed.). Universidad de Sevilla, p. 3-26

    Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

  41. Invariant subspaces for the backward shift on Hilbert spaces of analytic functions with regular norm.

    Alexandru Aleman, Richter, S. & Sundberg, C., 2006, In : Contemporary Mathematics. 404, p. 1-25

    Research output: Contribution to journalArticle

  42. Uniform spectral radius and compact Gelfand transform

    Alexandru Aleman & Dahlner, A., 2006, In : Studia Mathematica. 172, 1, p. 25-46

    Research output: Contribution to journalArticle

  43. 2005
  44. Recent progress and open problems in the Bergman space.

    Alexandru Aleman, Hedenmalm, H. & Richter, S., 2005, In : Oper. Theory Adv. Appl.Operator Theory: Advances and Applications.. 156, p. 27-59

    Research output: Contribution to journalArticle

  45. 2004
  46. Hankel operators on Bergman spaces and similarity to contractions

    Alexandru Aleman & Constantin, O., 2004, In : International Mathematics Research Notices. 35, p. 1785-1801

    Research output: Contribution to journalArticle

  47. Real zero polynomials and Polya-Schur type theorems

    Alexandru Aleman, Beliaev, D. & Hedenmalm, H., 2004, In : Journal d'Analyse Mathematique. 94, p. 49-60

    Research output: Contribution to journalArticle

  48. 2002
  49. Single point extremal functions in Bergman-type spaces

    Alexandru Aleman & Richter, S., 2002, In : Indiana University Mathematics Journal. 51, 3, p. 581-605

    Research output: Contribution to journalArticle

  50. The majorization function and the index of invariant subspaces in the Bergman spaces

    Alexandru Aleman, Richter, S. & Sundberg, C., 2002, In : Journal d'Analyse Mathematique. 86, p. 139-182

    Research output: Contribution to journalArticle

  51. 2001
  52. An integral operator on $Hsp p$ and Hardy's inequality.

    Alexandru Aleman & Cima, J. A., 2001, In : Journal d'Analyse Mathematique. 85, p. 157-176

    Research output: Contribution to journalArticle

  53. Curious properties of canonical divisors in weighted Bergman spaces.

    Alexandru Aleman, Hedenmalm, H., Richter, S. & Sundberg, C., 2001, Israel Math. Conf. Proc.. Vol. 15, p. 1-10 10 p.

    Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

  54. 1998
  55. Pseudocontinuations and the backward shift

    Alexandru Aleman, Richter, S. & Ross, W. T., 1998, In : Indiana University Mathematics Journal. 47, 1, p. 223-276

    Research output: Contribution to journalArticle

  56. 1997
  57. Convex bodies instead of needles in Buffon's experiment

    Alexandru Aleman, Stoka, M. & Zamfirescu, T., 1997, In : Geometriae Dedicata. 67, 3, p. 301-308

    Research output: Contribution to journalArticle

  58. Erratum "Simply invariant subspaces of $H\sp 2$ of some multiply connected regions''

    Alexandru Aleman & Richter, S., 1997, In : Integral Equations and Operator Theory. 29, 4, p. 501-504

    Research output: Contribution to journalArticle

  59. Integration operators on Bergman spaces

    Alexandru Aleman & Siskakis, A. G., 1997, In : Indiana University Mathematics Journal. 46, 2, p. 337-356

    Research output: Contribution to journalArticle

  60. 1996
  61. Bergman spaces on disconnected domains

    Alexandru Aleman, Richter, S. & Ross, W. T., 1996, In : Canadian Journal of Mathematics. 48, 2, p. 225-243

    Research output: Contribution to journalArticle

  62. Beurling's theorem for the Bergman space

    Alexandru Aleman, Richter, S. & Sundberg, C., 1996, In : Acta Mathematica. 177, 2, p. 275-310

    Research output: Contribution to journalArticle

Previous 1 2 Next